Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 50, Number 181

All articles in this issue are freely accessible.

A preconditioning technique for indefinite systems resulting from mixed approximations of elliptic problems
James H. Bramble and Joseph E. Pasciak.
Math. Comp. 50 (1988), 1-17
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 917816
On the convergence of difference approximations to scalar conservation laws
Stanley Osher and Eitan Tadmor.
Math. Comp. 50 (1988), 19-51
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 917817
High-order schemes and entropy condition for nonlinear hyperbolic systems of conservation laws
J.-P. Vila.
Math. Comp. 50 (1988), 53-73
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 917818
An optimal-order error estimate for the discontinuous Galerkin method
Gerard R. Richter.
Math. Comp. 50 (1988), 75-88
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 917819
Upper semicontinuity of attractors for approximations of semigroups and partial differential equations
Jack K. Hale, Xiao-Biao Lin and Geneviève Raugel.
Math. Comp. 50 (1988), 89-123
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 917820
Product integration-collocation methods for noncompact integral operator equations
G. A. Chandler and I. G. Graham.
Math. Comp. 50 (1988), 125-138
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 917821
Critical point approximation through exact regularization
Enrique Fernández Cara and Carlos Moreno.
Math. Comp. 50 (1988), 139-153
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 917822
A hybrid algorithm for solving sparse nonlinear systems of equations
J. E. Dennis and Guang Ye Li.
Math. Comp. 50 (1988), 155-166
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 917823
A simple homotopy method for determining all isolated solutions to polynomial systems
Walter Zulehner.
Math. Comp. 50 (1988), 167-177
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 917824
A fast algorithm for the multiplication of generalized Hilbert matrices with vectors
A. Gerasoulis.
Math. Comp. 50 (1988), 179-188
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 917825
A note on piecewise linear and multilinear table interpolation in many dimensions
Alan Weiser and Sergio E. Zarantonello.
Math. Comp. 50 (1988), 189-196
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 917826
The stable evaluation of multivariate simplex splines
Thomas A. Grandine.
Math. Comp. 50 (1988), 197-205
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 917827
A comparison of some Taylor and Chebyshev series
R. E. Scraton.
Math. Comp. 50 (1988), 207-213
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 917828
Asymptotic expansions of multiple integrals of rapidly oscillating functions
T. Iwaniec and A. Lutoborski.
Math. Comp. 50 (1988), 215-228
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 917829
Asymptotic expansion of $∫^{𝜋/2}_{0}J^{2}_{𝜈}(𝜆cos𝜃)d𝜃$
R. Wong.
Math. Comp. 50 (1988), 229-234
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 917830
Polynomial factorization and nonrandomness of bits of algebraic and some transcendental numbers
R. Kannan, A. K. Lenstra and L. Lovász.
Math. Comp. 50 (1988), 235-250
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 917831
Tables of Fibonacci and Lucas factorizations
John Brillhart, Peter L. Montgomery and Robert D. Silverman.
Math. Comp. 50 (1988), 251-260, S1
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 917832
The twentieth Fermat number is composite
Jeff Young and Duncan A. Buell.
Math. Comp. 50 (1988), 261-263
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 917833
The sum of like powers of the zeros of the Riemann zeta function
D. H. Lehmer.
Math. Comp. 50 (1988), 265-273
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 917834
Numerical results on the transcendence of constants involving $𝜋,e$, and Euler’s constant
David H. Bailey.
Math. Comp. 50 (1988), 275-281
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 917835
The computation of $𝜋$ to $29,360,000$ decimal digits using Borweins’ quartically convergent algorithm
David H. Bailey.
Math. Comp. 50 (1988), 283-296
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 917836
Integer sets with distinct subset-sums
W. F. Lunnon.
Math. Comp. 50 (1988), 297-320
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 917837
On the $3$-Sylow subgroup of the class group of quadratic fields
Pascual Llorente and Jordi Quer.
Math. Comp. 50 (1988), 321-333
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 917838
Weak uniform distribution for divisor functions. I
Francis J. Rayner.
Math. Comp. 50 (1988), 335-342
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 917839
Reviews and Descriptions of Tables and Books
Math. Comp. 50 (1988), 343-357
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Corrigendum
Math. Comp. 50 (1988), 359
Abstract, references and article information
Full-text PDF Free Access     Request Permissions